×

Enumerating k-trees. (English) Zbl 0219.05066


MSC:

05C30 Enumeration in graph theory
05C05 Trees
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Beineke, L.W.; Pippert, R.E., The number of labeled k-dimensional trees, J. combinatorial theory, 6, 200-205, (1969) · Zbl 0175.20904
[2] Foata, D.; Fuchs, A., Réarrangements de fonctions et dénombrement, J. combinatorial theory, 8, 361-375, (1970) · Zbl 0216.29803
[3] Harary, F.; Palmer, E.M., On acyclic simplicial complexes, Mathematika, 15, 115-122, (1968) · Zbl 0157.54903
[4] Moon, J.W., The number of labeled k-trees, J. combinatorial theory, 6, 196-199, (1969) · Zbl 0175.50203
[5] R. Mullin and G.-C. Rota, On the foundations of combinatorial theory III, Theory of binomial enumeration, to be published. · Zbl 0259.12001
[6] Palmer, E.M., On the number of labeled 2-trees, J. combinatorial theory, 6, 206-207, (1969) · Zbl 0175.50202
[7] Prûfer, H., Neuer beweis eines satzes über permutationen, Arch. Mach. phys., 27, 142-144, (1918) · JFM 46.0106.04
[8] Rényi, A.; Rényi, C., The Prüfer code for k-trees, () · Zbl 0207.23001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.